Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2264 Users
40197 Reactions
2.2 M Views
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291
 

@mayflower did you retest for Lyme? 


   
ReplyQuote
(@nath7)
Very Active Member
Joined: 3 years ago
Posts: 176
 
  • @jacquelynsauriol that’s great you seem to have a great balance I’m happy you recovered well. it’s a shame that you still have lingering palpations but if they are not causing you to much trouble then that’s good. The vodka sounds very nice I have completely cut out alcohol at the minute but I do miss it! I’m sure that your palpitations are more likely harmless as I’ve had various tests and nothing has come back of serious with mine as of yet, I just can’t sleep at night as they are very intense and keep me up just hoping they start to calm down and become less and less obvious I’m only 27 and from the uk need to get back to normal health 🙏 Hope you keep healthy and your palpations stop for you! 

   
LadyD and LadyD reacted
ReplyQuote
Quail444
(@quail444)
Active Member
Joined: 3 years ago
Posts: 24
 

@ladyd Just hopping back in to say I know what you're going through! I feel like we almost need to be superhuman to tolerate the constant dizziness. Fwiw, I don't know if I mentioned this, but I did have a contrast brain MRI already and everything was normal. My regular doctor is in the process of putting in a referral for an ENT, but that will take weeks. She mentioned the possibility of vestibular testing, but I'm not sure how that will help besides to tell me 'Yes, you're having vestibular dysfunction" - which I already figured out, thanks. 🙄


   
ReplyQuote
LadyD
(@ladyd)
Very Active Member
Joined: 3 years ago
Posts: 146
 

@rae23 it’s one of those things that there is no time frame for recovery because it’s dependent on the individual. The approach is CBT alongside Vestibular Rehabilitation Therapy and SSRI’s. The brain can take 3-4 months to reset itself but while anxiety is present this can delay recovery. Some people have it for life but learn to manage symptoms so they can resume normal activities. So it’s hard to say. 


   
ReplyQuote
K
 K
(@k1000)
Very Active Member
Joined: 3 years ago
Posts: 54
 

@gingerjones can you share more information about the supplement that you are taking and your plan according to this ? I’m sure many people here would love to know as they are searching for anything that could potentially help. Thank you 


   
LadyD and LadyD reacted
ReplyQuote
LadyD
(@ladyd)
Very Active Member
Joined: 3 years ago
Posts: 146
 

@quail444 thank you and I know you know! We all know and we are all having pretty much the same stuff going on. I’m certain my PPPD diagnosis is correct because PPPD is triggered by panic attacks and vestibular migraines and I had both just before this developed. Take a look at PPPD symptoms and see if this is you or not. I had to see a specialist in PPPD to get that diagnosis because the neurologist and ENT had never heard of it! 


   
Quail444 and Quail444 reacted
ReplyQuote
LadyD
(@ladyd)
Very Active Member
Joined: 3 years ago
Posts: 146
 

@myadan I’ve been recommended Magnesium 500mg a day before bed and vitamin b2 400mg a day by a top (and very expensive) London vestibular specialist as the first port of call. If that doesn’t work after 6-8 weeks then they want me on SSRI’s. I’ve only started taking the supplements for a few days but had such bad side effects from the high dose of magnesium though that it’s triggered panic attacks so I stopped them already! Now just taking CBD oil for anxiety and waiting to speak to my specialist to tell him I can’t tolerate the supplements so strongly considering SSRIS now. I’ve tried everything else. I genuinely feel like if I got rid of the anxiety then the dizziness would fade 


   
ReplyQuote
Quail444
(@quail444)
Active Member
Joined: 3 years ago
Posts: 24
 

@ladyd I have been doing some reading on PPPD, and I'm not sure if it fits me exactly because I also have nystagmus (eye shaking) attacks that go along with the dizziness. I read somewhere that you don't have that with PPPD. That said, I do suspect that this all started with a vestibular migraine, which can be a PPPD trigger. I'll definitely ask about it when I eventually see an ENT. I'm also doing vestibular exercises which seem to be recommended no matter what the actual diagnosis ends up being.


   
LadyD and LadyD reacted
ReplyQuote
LadyD
(@ladyd)
Very Active Member
Joined: 3 years ago
Posts: 146
 

@quail444 yes that’s not you then. Which in a way is a good thing because PPPD is a newly defined condition (2015) so not widely understood or recognised by Neurologists or ENT specialists. Hopefully yours will be easier to diagnose and treat. I wish you the best with it and hope you get the treatment you need soon 🙏🏼


   
Quail444 and Quail444 reacted
ReplyQuote
(@deb-mar20)
New Member
Joined: 3 years ago
Posts: 2
 

Can I just say how helpful finding this forum was for me today. I was in tears reading everyone's stories. I felt so alone prior to finding this page. I'm still not sure if its covid vacccine related. I also had Covid Dec. 2020 so maybe that didn't help. 

I've been to my primary, ENT, Neurologist, Acupuncture, Physical Therapist to no avail other than Meclizine, magensium and Riboflavin recommendation. My Brain MRI came out normal thankfully. I pass with flying colors ever BBPV maneuver test they do and VNG. I get symptoms once a week for the last 4 months. ALl times of day no consistent patterns. The symptoms last about 5 minutes which are the worst 5 minutes ever.

 

Has anyone successfully had symptoms completely go away or are we just learning to cope. 😥 

 

TIA!

This post was modified 3 years ago by deb.mar20

   
ReplyQuote
LadyD
(@ladyd)
Very Active Member
Joined: 3 years ago
Posts: 146
 

@tabby how are you now Tabby? I’m still the same 🙄😣


   
ReplyQuote
(@elena1690)
Active Member
Joined: 3 years ago
Posts: 63
 

I have 4 months after pfizer. I have constant scabies in different parts of my body, tremors of my arms, legs and head, tremors, at the injection site I have pain and twitching at times. I feel better than in the first month, but my vision is not clear in my right eye. I have been taking turmeric, vitamin C, vitamin D, zinc B 12 for 4 months. What also helps me are tablets for the liver and teas for digestion .. A lot of water and green tea lemons.


   
ReplyQuote
(@jacquelynsauriol)
Very Active Member
Joined: 3 years ago
Posts: 205
 

@lsado1212 Your experience is shared, please know there there is no 'UNDO' once you are vaccinated,

and that many report more, and more serious, side effects after the second dose. 

Some here have definitely expressed regret over one or both shots.  I consider strange side effects

akin to 'the dog growling' and I will stop messing with the dog, ie not to further tweak the immune system around. 

It is being observed that T cells are badly affected by some Covid vaccine. 

If we felt good you would not be here looking for help, true?  For common vaccine side effects, per VAERS, see https://www.ehealthme.com/covid-vaccine-list/, scroll down for brand effects, compiled by ehealthme. 

Breath deeply, lots of side effects for (3) brands.  That site does ask for money but this viewing aspect is free and the effects correlate with many folks experiences I have read about here, beyond just vestibular problems.  And 5 folks I know personally have had side effects, all women, many lighter weight folks. 

Here is also a post vax health protocol with Over the counter medications...see also FLCCC ALLIANCE for resources

and medical protocols, and are updating for new information all the time.

 


   
ReplyQuote
(@tabby)
Highly Active Member
Joined: 3 years ago
Posts: 438
 
Posted by: @ladyd

@tabby how are you now Tabby? I’m still the same 🙄😣

Hi, thanks for asking. Sorry to hear you're still the same, I read your diagnosis, how are you coping?

I'm not doing too good I'm afraid, that's why I haven't posted, the dizziness has been more persistent this last couple of weeks with pressure type headaches and tinnitus and it's affecting my balance sometimes too. It has become worse since I got my eyes tested and my contact lens prescription was changed. I don't know if that has anything to do with it or not. My neck and shoulders are aching too, it's all been getting on top of me and my anxiety has increased. I had my second AZ shot in May. I thought it would be getting easier by now, not worse. Stress makes it worse but the symptoms cause me stress, it's a vicious circle.😊🙏


   
LadyD and LadyD reacted
ReplyQuote
(@tabby)
Highly Active Member
Joined: 3 years ago
Posts: 438
 
Posted by: @ladyd

@myadan I’ve been recommended Magnesium 500mg a day before bed and vitamin b2 400mg a day by a top (and very expensive) London vestibular specialist as the first port of call. If that doesn’t work after 6-8 weeks then they want me on SSRI’s. I’ve only started taking the supplements for a few days but had such bad side effects from the high dose of magnesium though that it’s triggered panic attacks so I stopped them already! Now just taking CBD oil for anxiety and waiting to speak to my specialist to tell him I can’t tolerate the supplements so strongly considering SSRIS now. I’ve tried everything else. I genuinely feel like if I got rid of the anxiety then the dizziness would fade 

I have been taking magnesium this last few weeks but I'm not sure if it's making my dizziness worse. I am going to stop taking it to see if it makes a difference.


   
ReplyQuote
Page 603 / 1151